# SDR AALA20130104004

- Difficulty date: December 19, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 35,327 hours, 14,870 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD AFT FLAP DELAMINATED INBOARD CORNER.  TRIMMED OUT DELAMINATION AND FILLED EXPOSED CORE WITH BMS 5-45 SEALANT (PR-1776M B2) PER SRM 57-53-01-1A 4.
